# SDR WX0A2016011973070

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 59,733 hours, 40,723 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING BOARDING RT AFT LAVATORY SMOKE DETECTOR WENT OFF.  PAX COMPLAINED SMOKE SMELL IN LAVATORY JUST BEFORE DETECTOR WENT OFF.  FLIGHT ATTENDANT REPORTED NO INDICATION OF ANYONE WAS SMOKING IN THE LAVATORY.  PERFORMED VISUAL INSPECTION OF RT LAVATORY LIGHTING SYS.  NO EVIDENCE OF SMELL OR SMOKE NOTED.  DEFERRED RT AFT LAVATORY SMOKE DETECTION SYS IAW MEL 2607 S1 CAT C.  M PROCEDURE COMPLIED WITH  & PLACARD INSTALLED.  COMPLIED WITH TASK CARD 21-059-002.
